# SDR CA970226069

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33111U
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: NAS6606D62
- Condition: Sheared
- Location: Rear Eng Mount
- Part time: 4,305 hours
- Component: Barryctrls, 9505402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LEFT ENGINE MAINTENANCE THE BOLT FOR REAR ENGINE MOUNT WAS FOUND SHEARED OFF WITH WEAR TO ELASTOMER MOUNT SHANK. DELAMINATION OF ELASTOMER MOUNT ALSO FOUND.
